# SDR ASOA03661

- Difficulty date: December 18, 2003
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, WHILE CLIMBING THROUGH 7,000 FT A/C EXPERIENCE MULTIPLE BIRDSTRIKES.  FLT ATTENDANT REPORTED SOUND OF IMPACT PLUS A HIGH FREQUENCY VIBRATION TOWARDS THE REAR OF THE AIRCRAFT.  THERE WERE NO ABNORMAL INDICATIONS PRESENT IN THE COCKPIT INCLUDING ENGINE PARAMETERS, BUT CAPTAIN DECLARED AN EMERGENCY AS A PRECAUTION.  A/C RETURNED AND LANDED SAFELY IN SLC.  MX PERFORMED BIRDSTRIKE INSPECTION WITH NO DAMAGE NOTED TO ANY AIRCRAFT STRUCTURE OF FUSELAGE.  HOWEVER, MAINTENANCE DID FIND EVIDENCE OF A BIRDSTRIKE ON THE RT ENGINE INLET COWL AND ENGINE WITH EVIDENCE OF COMPRESSOR INGESTION.  AFTER THE COMPLETION OF BOROSCOPE INSPECTION TO THE RT ENGINE, NO DEFECTS WERE NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
